# SDR CALA2016070195501

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 58,115 hours, 23,870 cycles
- Engine: Iae V2522A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INCREASING SURGE DURING CLIMB, CLOSE TO NORMAL AT IDLE.  FOUND J1 EEC CONNECTOR LOOSE. SECURED, PERFORMED POWER ASSURANCE RUNS TWICE.  ALL ENGINE PARA NORMAL
